# SDR USAA950257

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47146
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200
- Part time: 71,117 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING MAINTENANCE WALK AROUND CHECK, FOUND .5 INCH CRACK IN INNER AND OUTER SKIN AT AFT CORNER OF AIR STAIR LOWER CORNER STATION 200.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-05 FIG 57A.  (W)
